View : 15 Download: 0

Functional central limit theorems for augmented GARCH(p, q) and FIGARCH processes

Title
Functional central limit theorems for augmented GARCH(p, q) and FIGARCH processes
Authors
Lee O.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
2014
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 43, no. 3, pp. 393 - 401
Publisher
Korean Statistical Society
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Augmented GARCH; FIGARCH; Fractional FCLT; Functional central limit theorem
DOI
10.1016/j.jkss.2013.12.001
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE